Sierra is a 1 year old chihuahua. I took her in for her vaccinations rabies etc. I mentioned to the vet that I heard Chi's can have a reaction if given all shots at once.
My vet gave Sierra a shot of benadryl to avoid a reaction but it has been 2 weeks since she received her shots and she still has a lump on her hip/buttocks where she got the shot.
What do I do?
It sounds as though your puppy actually did fine with her shots, and you were right to get talk to your vet about possible allergic reactions.
It doesn't seem as though she had an allergic reaction as such, just some localized irritation and inflammation. This is extremely common and nothing to worry about.
The lump/knot at the site of the vaccination itself may remain there for several weeks, or even a month or more, after the shots have been given. This isn't cause for concern though, and will eventually go away on it's own.
I would recommend that you ask the vet to give her Benadryl for any future vaccinations also. Best of luck with her.
Click here to post comments.
Return to Puppy Questions.